A permanent formula for the Jones polynomial. / Loebl, Martin; Moffatt, Iain.

In: Advances in applied mathematics, Vol. 47, No. 4, 10.2011, p. 659-667.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)659-667
Number of pages9
JournalAdvances in applied mathematics
Issue number4
Publication statusPublished - Oct 2011
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 8420859